# SDR DALA2024112711259

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SURFACE OF FUSELAGE SKIN COMMON TO VHF ANTENA MATING SURFACE WAS FOUND MISDRILLED, LOCATED Y=917 L-30/L-29L IN REF NRC 12. SUMMARY OF NRC 00169: FUSELAGE SKIN COMMON TO ANTENA MATING SURFACE WAS FOUND MISDRILLED, LOCATED Y=917 L-30/L-29L WAS REPAIRED PER PRI 621891-14 REV 1 AND ER/A 621891-14 REV ORIGINAL SECTION I PERMANENT REPAIR. TIME OF ACCOMPLISHMENT SEC II ACCOMPLISH INSPECTION WITHIN EVERY 8,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR LOG PAGE # 0671385. ASSOCIATED ER/A 14-621891 ADDED FOR AC 9548. (LP #0680200)
